# SDR ASOA201100206

- Difficulty date: February 3, 2011
- Submitted: February 4, 2011
- Operation: Air carrier
- Aircraft: N683BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7692
- Aircraft time: 16,660 hours, 15,262 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RECEIVED FLAPS FAIL CAUTION MESSAGE AT FL 310'.  FLAP INDICATION INDICATES ZERO DEGREES ON BOTH SIDES.  FLAPS WERE NOT MOVED AND HAD BEEN IN ZERO DEGREE POSITION FOR ABOUT 20 MINUTES.  EMERGENCY DECLARED.  RESET FLAPS IAW INSTRUCTIONS, DISCREPANCY NO LONGER EXISTS.  RESET FLAP SYS IAW AD2009-06-12.
